Agreement Results of Non-Associative Rings with Cyclic Property
C. Jaya Subba Reddy1, T. Mahesh Kumar2, L. Sreenivasulu Reddy3
1C. Jaya Subba Reddy, Deperatment of Mathematics, Sri Venkateswara University, Tirupati,(A.P),India.
2T. Mahesh Kumar, Deperatment of Mathematics, Sri Venkateswara University, Tirupati,(A.P),India.
3L. Sreenivasulu Reddy, Deperatment of Mathematics, Sri Venkateswara University, Tirupati,(A.P),India.
Manuscript received on July 12, 2013. | Revised Manuscript received on August 25, 2013. | Manuscript published on August 30, 2013. | PP: 429-430 | Volume-2, Issue-6, August 2013. | Retrieval Number: F2125082613/2013©BEIESP
Open Access | Ethics and Policies | Cite
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: This paper describes results on a non-associative ring R with the cyclic property: 𝒙 𝒚𝒛 = 𝒚 𝒛𝒙 = 𝒛 𝒙𝒚 for all 𝒙, 𝒚, 𝒛 in non-associative ring. Some of the results proved by many researchers like Klienfeld and Novikov etc. by using their own identities and conditions on non-associative rings.
Keywords: Non-associative ring, Cyclic Property.